# SDR CA121130006

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320D2J
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Bushing
- Part number: S313433
- Condition: Worn
- Location: Fuel Selector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TWO BUSHINGS THAT SUPPORT THE UPPER SECTION OF THE FUEL SELECTOR SHAFT WERE FOUND WORN AND STARTING TO BREAK APART.
